# SDR SIMA200129017

- Difficulty date: October 17, 2001
- Submitted: November 7, 2001
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 3,646 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - LEFT OMEGA BEAM AT FRAMES 19 THROUGH 23 WAS FOUND TO BE CORRODED.  REPAIRED LEFT OMEGA BEAM AT FRAMES 19 THROUGH 23 IAW EMB 145 REPAIR GST-3414.01.  (M)
